# SDR A6WA2017031644847

- Difficulty date: March 11, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 31,502 hours, 30,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R319073015
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED JUST ABOVE MIDDLE PULLEY.     REMOVED AND REPLACED PREVIOUSLY REPAIRED SECTION OF PAX DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513, REV-B.
